Alert archive / New Jersey / Areal Flood Warnings in 2016

Areal Flood Warning 18, NWS Philadelphia/Mount Holly

July 31, 2016Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 31, 2016, 8:02 PM EDT for Somerset County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2016, 8:02 PM EDT (00:02 UTC)
Expired
Aug 1, 2016, 12:00 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

602 
WGUS41 KPHI 010002
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EDT SUN JUL 31 2016

NJC035-010400-
/O.NEW.KPHI.FA.W.0018.160801T0002Z-160801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
802 PM EDT SUN JUL 31 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  WEST CENTRAL SOMERSET COUNTY IN NORTHERN NEW JERSEY...

* UNTIL MIDNIGHT EDT

* AT 801 PM EDT...THE NORTH BRANCH RARITAN RIVER WAS STILL RISING
  SLOWLY AT SOUTH BRANCH. WATER LEVELS HAVE EXCEEDED THE 8 FOOT
  FLOOD STAGE. AT 8 FEET, OLD YORK ROAD NEAR THE RIVER COULD TAKE ON
  WATER.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLAGTOWN AND RARITAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4045 7475 4050 7479 4051 7479 4051 7477
      4054 7475 4062 7466 4051 7462

$$

KRUZDLO
1 follow-up statement
461 
WGUS81 KPHI 010300
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 PM EDT SUN JUL 31 2016

NJC035-010310-
/O.CAN.KPHI.FA.W.0018.000000T0000Z-160801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
1100 PM EDT SUN JUL 31 2016

...THE FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL SOMERSET
COUNTY...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4045 7475 4050 7479 4051 7479 4051 7477
      4054 7475 4062 7466 4051 7462

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 31, 3:47 PM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jul 31, 3:47 PM EDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
347 PM EDT SUN JUL 31 2016

.SYNOPSIS...
A stationary front will remain over our region tonight before it
slowly starts to slide south through the day tomorrow. High pressure
builds over our region mid week, then shifts off shore by Thursday.
The next cold front is due to arrive Friday or Saturday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
An area of low pressure with an associated cold front will move
through the area tonight. Several mid-level disturbances will
continue to tap into plentiful moisture across the region resulting
in more scattered showers and thunderstorms through the evening.
Uncertainty is present on where exactly the highest coverage will
be. Going off current trends, the area of showers and storms across
southern PA and Northern MD is likely to continue moving eastward
this evening and into portions of our region. Showers and
thunderstorms across the northern portions of the region will likely
be persistent as well for the next few hours. Outside of these
trends, it is hard to pinpoint further development for the overnight
hours. A lull is a good possibility as well and have trended in this
direction with lower pops overnight. Another muggy night is on tap
with lows in the near 70 or in the 70's for most of the region. With
high PW values still in place heavy rainfall will continue to be a
main threat with the showers and thunderstorms. A flash flood watch
remains in place across northern and portions of central NJ through
tonight as any thunderstorm over waterlogged areas could lead to
renewed or increased risks of flash flooding.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
While the main frontal system will move offshore, a general trough
of low pressure will extend northwestward across our region. The
lift with this feature will likely be sufficient for yet another
round of scattered showers and thunderstorms. The amount of moisture
really doesn't look any lower behind the front. As a result, another
day where some thunderstorms could produce locally heavy rainfall.
Areas that have seen recent heavy rainfall will still be at risk for
renewed flooding concerns across central and northern NJ if storms
occur over these areas. High temperatures will likely rise well into
the 80's for most of the region.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Monday night and Tuesday...front slowly starts to slide south and
off shore. As it does so, precipitation chances will begin to
diminish. Still, will keep a mention of heavy rain threat through
at least Monday night as precipitable water values remain quite
high and many places in the region already have saturated ground
thanks to the multiple rounds of heavy rain over the last few
days.

Wednesday through Friday...surface high builds south over our
region before shifting off shore. At the same time a pair of upper
level short wave ridges slide east over the region. This should
help to keep the periods dry, though the upper level ridges will
also contribute to a warming trend through the later half of the
week.

Friday night through Sunday...The GFS and ECMWF trended a bit
slower with the arrival of the cold front, which should arrive in
the region now Friday night or Saturday. Interestingly, both
models also now show the front sliding completely through the
region and off shore before slowing and stalling. Stayed close to
the previous forecast though as this would be an unusual pattern
to see in early August.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR for most of tonight. However, scattered showers and
thunderstorms will be possibile through the evening hours which
would lower ceilings and visibilities. Uncertainty is present in
the exact timing of the showers and storms, so tempo groups were
used to show the best time. It is very possibile that adjustments to
these will be needed over the next few hours. Some potential for
lowering and visibilities is present toward sunrise as well,
Current thinking is most TAF sites stay VFR with the highest chances
for restrictions toward sunrise are at KMIV, KABE and KRDG.

VFR for most of tomorrow as well outside of scattered showers and
thunderstorms which could impact all TAF locations with the highest
chances in the afternoon. winds both tonight and Monday will be
variable at 10 knots or less.

Outlook...
Monday night and Tuesday...small chance of MVFR conditions with
showers and thunderstorms.

Wednesday through Friday...VFR conditions likely.

&&

.MARINE...
Waveheights are expected to be around two feet through Monday with
with variable winds around or under 10 knots through most of
Monday.

Outlook...
Monday night and Tuesday...Persistent onshore flow could result in
wave heights creeping up above 5 ft on the coastal waters.

Wednesday through Friday...winds and seas should stay below SCA
criteria.

RIP CURRENTS...The rip current risk will likely continue to be
low through Monday given the expected seas and winds.

&&

.TIDES/COASTAL FLOODING...
With persistent on shore flow, the new moon on Tuesday, and multiple
rounds of heavy rain, the high tide cycles Monday and Tuesday
evening could get close to minor flooding criteria. At this point,
the tides are expected to fall short, but we will continue to
monitor.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Flash Flood Watch through Monday evening for NJZ001-007>010-
     012-015.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Johnson
Near Term...Gaines
Short Term...Gaines
Long Term...Gorse/Johnson
Aviation...Gaines/Johnson
Marine...Gaines/Johnson
Tides/Coastal Flooding...Johnson
Hazardous weather outlook, Jul 31, 3:35 PM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT SUN JUL 31 2016

DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ054-055-
060>062-070-071-101>106-011945-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
335 PM EDT SUN JUL 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN...LEADING TO LOCALIZED FLOODING IS POSSIBLE WITH
SHOWERS AND STORMS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE RISK FOR HEAVY RAIN AND LOCALIZED FLOODING CONTINUES TOMORROW
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-012-015-011945-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
335 PM EDT SUN JUL 31 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND NORTHWEST NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-011945-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
335 PM EDT SUN JUL 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN...LEADING TO LOCALIZED FLOODING IS POSSIBLE WITH
SHOWERS AND STORMS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE RISK FOR HEAVY RAIN AND LOCALIZED FLOODING CONTINUES TOMORROW
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-011945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
335 PM EDT SUN JUL 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 31, 2:41 PM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
241 PM EDT SUN JUL 31 2016

NJZ010-012-015-311930-
SOMERSET-MERCER-MIDDLESEX-
241 PM EDT SUN JUL 31 2016

...MODERATE TO HEAVY RAIN FALLING ACROSS NORTHEASTERN MERCER...AND
SOUTHWESTERN MIDDLESEX COUNTIES...

AT 236 PM EDT...MODERATE TO HEAVY RAIN EXITED SOMERSET COUNTY AND
WAS NOW INTO PORTIONS OF MERCER AND MIDDLESEX COUNTIES. THE SHOWERS
PRODUCING THIS RAIN WERE MOVING SOUTHEAST AT LESS THAN 10 MPH.

THIS RAIN IS FALLING OVER THE SAME AREAS THAT RECEIVED HEAVY RAIN
YESTERDAY. UP TO AN INCH OF RAIN CAN BE EXPECTED THE NEXT HOUR OR
TWO.

LOCATIONS IMPACTED INCLUDE...
SOUTH BRUNSWICK...PRINCETON...JAMESBURG...CRANBURY...ROCKY HILL...
KENDALL PARK...WHITTINGHAM...DAYTON...PLAINSBORO CENTER...
CLEARBROOK PARK...PRINCETON MEADOWS...EDINBURG...KINGSTON...
NORTH BRUNSWICK TOWNSHIP...ROSSMOOR...MONMOUTH JUNCTION...
CONCORDIA...HEATHCOTE...PRINCETON JUNCTION AND PRINCETON NORTH.

LAT...LON 4037 7470 4045 7453 4033 7440 4024 7462
TIME...MOT...LOC 1836Z 329DEG 6KT 4034 7459

KRUZDLO
Special weather statement, Jul 31, 2:53 PM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
253 PM EDT SUN JUL 31 2016

NJZ020-026-027-311915-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
253 PM EDT SUN JUL 31 2016

...MODERATE TO HEAVY RAIN FALLING ACROSS SOUTH CENTRAL OCEAN AND
SOUTHEASTERN BURLINGTON COUNTIES...

AT 248 PM EDT...MODERATE TO HEAVY RAIN WAS FALLING ACROSS PORTIONS
OF SOUTH CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES. THE
SHOWERS PRODUCING THIS RAIN WERE NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
PENN STATE FOREST...WARREN GROVE...BASS RIVER STATE FOREST AND OCEAN
ACRES.

LAT...LON 3963 7450 3979 7453 3982 7433 3964 7426
TIME...MOT...LOC 1848Z 227DEG 4KT 3975 7444

KRUZDLO
Local storm report, Jul 31, 3:15 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HEAVY RAIN       READINGTON TWP          40.57N  74.80W
07/31/2016  M6.76 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            EVENT TOTAL RAINFALL OF 6.76 INCHES. 4.25 INCHES HAS
            FALLEN SINCE 745 AM.

&&

EVENT NUMBER PHI1601705

MEOLA
Local storm report, Jul 31, 4:33 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
433 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     FLOOD            FLEMINGTON              40.51N  74.86W
07/31/2016                   HUNTERDON          NJ   BROADCAST MEDIA

            HIGH WATER WAS REPORTED ON ROUTE 202 IN FLEMINGTON.

&&

EVENT NUMBER PHI1601706

MEOLA
Local storm report, Jul 31, 5:47 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      FLEMINGTON              40.51N  74.86W
07/31/2016                   HUNTERDON          NJ   SOCIAL MEDIA

            FLASH FLOODING REPORTED ON CHERRYVILLE HOLLOW ROAD IN
            FLEMINGTON.

&&

EVENT NUMBER PHI1601707

MEOLA
Special weather statement, Jul 31, 5:49 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
549 PM EDT SUN JUL 31 2016

NJZ001-007-008-PAZ054-055-062-010000-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...BETHLEHEM...EASTON
549 PM EDT SUN JUL 31 2016

SCATTERED SHOWERS CONTINUE TO SLOWLY DRIFT TO THE EAST ACROSS THE
SOUTHERN POCONOS AND NORTHWEST NEW JERSEY. UNDER THE STRONGEST
SHOWERS, PERIODS OF HEAVY RAINFALL WILL OCCUR. UP TO AN INCH OF
RAIN IS LIKELY. THE HEAVY RAINFALL WILL LEAD TO PONDING ON
ROADWAYS AND POOR DRAINAGE AREAS. HEED ANY WARNINGS OR ADVISORIES
THAT ARE ISSUED AND DO NOT DRIVE INTO AREAS OF HIGH WATER.

KRUZDLO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:10 PM EDTAreal Flood AdvisoryPHIMorris4 hr
Aug 1, 7:26 AM EDTSpecial Weather StatementPHIOcean49 min
Aug 1, 3:18 PM EDTSpecial Weather StatementPHISalem87 min
Aug 1, 3:56 PM EDTSpecial Marine WarningPHI64 min
Aug 1, 3:56 PM EDTSpecial Marine WarningPHI64 min
Aug 1, 5:33 PM EDTAreal Flood AdvisoryPHICumberland4 hr
Aug 1, 5:39 PM EDTSpecial Marine WarningPHI66 min
Aug 1, 5:51 PM EDTSevere Thunderstorm WarningPHICumberland, Salem35 min

Nearby

Areal Flood Warnings in New Jersey, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.